HI! I was dx'd last summer(2010) w/ a vit d def., by my cardiologist. My level was 20. I had been exhausted for 2 yrs prior, & felt broken from the waist down. It felt like the muscles were being ripped off my hips, and my lower back was killing me & hips were on fire. Noone found the problem, until I went to the Cardio for tachycardia and palpitations.(Thank God I went to the cardio dr) anyway, I took the labwork to my new GP & he put me on 50k a wk for 8 wks, w/ follow up bloodwork to be done at 8 wks. After the 2 nd week, I was in excruciating pain, worse than when I started. Is that normal??? I also got very constipated. I was'nt sure if from lortab (for pain) or from the vuit d, but think that I had a small obstruction. It resolved itself, but I thought I was going to die. I went back to my gp, & he did not want to run another vit d test, so I stopped it b/c if noone is going to monitor it, what the heck is the point? Anyway, I decided to take 400 ius daily (started 3 months ago) started to finally feel a little better, but then got tired again, and pain came back, not terrible, but uncomfortable. Anyway, I started back on vit d. I got the liquid, 1k per drop. The 1st night, I did 2k, the 2nd night, 3k...by the 4th night & 5th night, I took 5k ius both nights. The pain became excruciating again. My hips & back & could barley walk. I heard on some sites this is normal, as it is the calcium going back into the bones, but my goodness, I can barley move & the lortab barely touches the pain. If anyone else experienced pain increase after being on vit d, please let me know. I don't know what to do, afraid if I don't take it, I will be exhausted, w/ weak muscles, but if I do take it, I will be in severe pain, & it takes months to go away. I have started this 10 months ago, I can't live on lortab. This is crazy. I am worried as to what is causing the vit d deficiency to start w/. My cardio said my para-thyroid was normal,I am worried about my kidneys being the problem. Also, I noticed I pee a lot on the vit d, and am very, very thirsty, which thirst & frequent urination go hand in hand. Thank you for reading this. I am worried about the pain, I also work, so this is getting to be a big problem, & I can't take the pain that I am getting after taking the vit. D.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.